# SDR ERAA062388

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 1901350000
- Condition: Inoperative
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT RT INOPERABLE.  ERRONEOUS ALTITUDE GIVEN.
